# SDR ASAA2014103109549

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,789 hours, 4,349 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC CDU ENGINE FAULT.  FOUND FAULT CODE 73-10192 EEC FAULT.  ACFT GROUNDED.
